Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What is the treatment for Premenstrual dysphoric disorder ?

what is the treatment for Premenstrual dysphoric disorder I am taking beta blocker (seloken XL) medicine Age 40 Years. Weight 52 Kg Height 5.4Ft
Asked On : Sat, 20 Aug 2011
Answers:  2 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Welcome to HCM
Read your prob,PMDD occcure early 20s or late 40s. this is nothing but complex of symptomes which appear mid of cycle n disappeare begining of period. common symptoms are mood swining, gastritis, headach, loss of concentration, fatigueness etc. so first you should make list of your symptoms n start treatment for that. nothing to worry this is curable n has not serious effect.
Answered: Sat, 20 Aug 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Thanks for writing to us.
Premenstrual dysphoria is commonly seen due to variations in the hormonal levels. Beta blockers are the drug of choice to treat such problems. You can use these intermittently near the expected time of your periods instead of using them regularly.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Sat, 20 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor